NRHA Rural Health Clinic & Critical Access Hospital Conferences 2025 • Sept. 23-26, Kansas City, Mo.

All general sessions take place in the Chicago Ballroom unless otherwise indicated • Subject to change • Updated 7-8-25

	Rur	al Health Clinic Conference					
Tuesday, Septembe	er 23						
1 – 1:15 pm	Welcome (15 m)						
1:15 – 2:30 pm	Plenary 1 – Keynote Session - (75 min)						
	The RHC Landscape Post OBBBA						
	Nathan Baugh or Sarah Hohman, National Association of Rural Health Clinics (tentative)						
2:30 – 3:30 pm							
•	Mastering RHC Reimbursement: Updates, Cost Reporting & Strategic Compliance						
	Julie Quinn, Health Services Associates, Principal, compliance and cost reporting vice president						
3:30 – 3:45 pm	Break						
3:45 – 5 pm	1A	1B	1C - FORHP				
от то то рии	From Burnout to Buy in: Resuscitating the	*Identifying Quality Measures for	Top Ten Revenue Cycle Take Aways				
	Rural Healthcare Workforce	Hospital-Based Rural Health Clinics	Susan Rohde				
	Pamela Buchanan	John Gale, Rebecca Stearns					
Room	XXXX	XXXX	XXXX				
Wednesday, Sept 2	4						
7 – 8 am		Continental Breakfast, Registration					
8 – 9:15 am	2A	2B – FORHP	2C - FORHP				
	A Playbook for Physician Alignment,	Strengthening Board Support through	*Rural OB Simulation: Protocols,				
	Engagement and Retention	Financial Transparency	Partnerships, and Preparedness				
	Scott Polenz	Wes Garrison, Stuart Moore, Sally Othmer	Jacquelyn Alvarado				
Room	XXXX	XXXX	XXXX				
9:15 – 9:30 am		Break					
9:30 – 10:45 am	3A	3B	3C – FORHP				
	Engaging Providers through Individualized	Innovative Strategies for	Reducing Denials to Strengthen				
	Practice Dashboards	Enhancing Rural Healthcare	Rural Health Revenue				
	Ellen Thompson	Jacinda Bunch, Jennifer Jones	Steve Smith				
	2000	Nicole Weathers	van,				
Room	XXXX						
10:45 – 11 am	Break						
11 – 11:45 am	Plenary 3 (45 min)						
	Preventing Survey Failures and Strategies for Success in RHCs in 2025						
	Kate Hill, The Compliance Team, Rural health vice president						
11:45 am – 1 pm	Rural Health Clinic Conference lunch on your own						

	Rural He	ealth Clinic Conference	continues and Critical A	Access Hospital Confere	nce begins			
1 – 1:15 pm	Welcome & Announcements (15m)							
1:15 – 2:30 pm	Plenary 4 - Keynote Address (75 m)							
		From Crisis to Renewal: Navigating Burnout in Healthcare Leadership						
	Todd Linden, Linden Consulting, Partner; Coco Janzen, Entrepreneur							
2:30 – 3 pm			•	eak	,			
3 – 4 pm	Plenary 5 - National Legislative Update (60 m)							
	Alexa McKinley Abel, JD, National Rural Health Association, Government affairs and policy director							
	Carrie Cochran-McClain, DrPH, National Rural Health Association, Chief policy officer							
4 – 5 pm			6 (60 min)	, 3, 7, 3,				
,	Innovation Strategies for Rural Health							
	Janice Walters, Rural Health Redesign Center , CEO							
5 – 7 pm			•	eption - Atlanta/New Y				
Thursday, Septemb	er 25							
7 – 8 am	Breakfast With Partners							
8 – 9 am	Plenary Session 7 - RHC/CAH: Current Regulatory Trends and Updates Brian Bertsch, Eide Bailly LLP, principal; Joseph Watt, Forvis Mazars, partner							
9 – 10:50 am			Networking bre	ak – Exhibit Hall				
	9:10 – 9:55 am	Partner Featured Sessi	on A – XXXXX					
10:50 – 11 am			Bre	eak				
11 am – 12:15 pm	4A	4B	4C	4D	4E	4F		
	*The Changing	Rural Emergency	Utilizing the	#American Heart	Achieving Spend	*National Rural Star		
	Landscape of	Teams: Improving	Medicare Cost	Association Session	Excellence: The	Ratings System for		
	Quality	Outcomes Through	Report for Financial		Chief Financial	Rural Hospitals		
	Measurement and	Simulation	Agility		Officer's Role	Brian Lee		
	Recording	Jacinda Bunch	Chris Cole		Joshua Sandler	Julie Russell		
	Sarah Brinkman	Brian Rechkemmer	Eric Lopata					
Doom	Karla Weng	VVVV	VVVV	VVVV	VVVV	VVVV		
Room 12:15 – 1:50 pm	XXXX XXXX XXXX XXXX XXXX XXXX							
12.13 – 1.30 pm								
1:50 – 2 pm	1 – 1:45 p.m. Partner Featured Session B – – XXXXX Break							
2 – 3:15 pm	5A							
	Growing Service	Rural Emergency	Developing an EMS	*Embracing Quality	^John A. Hartford	FORHP		
	Lines in Rural	Hospitals: Lessons,	Shortage Area	Improvement as an	Foundation Session	*Maternity Care		
	Communities	Challenges, and	Designation for	Organizational		Quality in Critical		
	Brian Howells	Innovations	Rural Michigan	Strategy		Access Hospitals		
	Jayna Kelly	in Year Three	J Barnas, C Barter	Lindsay Corcoran		Megan Lahr		
		XXXX	E Bergquist, J Gale	Cameron Smith		Madeleine Pick		

Room	XXXX	XXXX	XXXX	XXXX	XXXX	XXXX			
3:15 – 3:30 pm	Break								
3:30 – 4:30 pm	Plenary 8 – Rural Health Networks (60 m)								
	Tom Morris, Health Resources and Services Administration, Associate administrator for rural health policy (tentative)								
	Brock Slabach, NRHA, Chief operations officer								
4:30 – 5:15 pm	Plenary 9 (45 min)								
	The Future of Rural Health: An Interactive Discussion								
	JT Douglas, West Health, Director of strategy; John Gale, Maine Rural Health Research Center, Senior research associate								
	Alana Knudson, Walsh Center for Rural Health Analysis, Director								
Friday, September	r 2 6								
8 – 8:30 am	Breakfast								
8:30 – 9:15 am	Plenary 10 - Top 20 CAHs Awards Presentation (45 m)								
	Brock Slabach, NRHA, Chief operations officer								
	Michael Topchik, Chartis Center for Rural Health, National leader								
9:15 – 9:30 am	Break								
9:30 – 10:45 am	6A	6B	6C		6D	6E			
	Case Study:	From Surviving to	*Obstetrics Sin	mulation Em	erging Session	Emerging Session			
	Cultural Transformation	Thriving: Transforming	a Training for Nor	n Birthing					
	- North Dakota CAH	Rural Hospital	CAHs						
	Bill Auxier, Sydney Grant	Brian Burnside	Jill Bullo	ock					
	Lori Seim	Tracy Koster	Erin McMa	ahon					
		Tanya Kessinger							
Room	XXXX	XXXX	XXXX		XXXX				
10:45 am	CAH Adjourns								

⁺ Sessions sponsored by the Federal Office of Rural Health Policy (RHC – 4, CAH - 2)

^{*} Quality & Clinical Sessions (8 between conferences)

[^] Session sponsored by The John A. Hartford Foundation/NRHA National Rural Age Friendly Initiative (CAH – 1)

[#] Session sponsored by The American Heart Association (RHC or CAH -1)